# SDR ASAA2023010241321

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,912 hours, 7,796 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 21588
- Condition: Faulted
- Location: Right Ecs Bay
- Part time: 30,452 hours, 9,741 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED. RT PACK TEMP IS HIGH. GROUNDED - YES. FOUND R/H PACK TEMP INOP. REPLACED PACK TEMP BULB T489, AND TEMP CONTROL VALVE. ALL OPS NML. GROUND VERIFICATON SATISFACTORY. REF AMM 21-51-60 & 21-51-10.
